Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI Discontinuation Syndrome rod

Posted by IsoM on November 28, 2002, at 11:31:05

In reply to Re: SSRI Discontinuation Syndrome, posted by rod on November 28, 2002, at 5:48:11

Thanks for reply, Rod. I can't speak about single doses of adrafinil. What happened was that I begin taking adrafinil for narcolepsy on my own (before my doctor prescribed modafinil, Provigil). I was taking adrafinil for a couple of months at the time I ran out of my Paxil. I was also on the max dose of adrafinil.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[129740]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:129023
URL: http://www.dr-bob.org/babble/20021127/msgs/129740.html